# SDR DALA2014120906445

- Difficulty date: December 3, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 55,362 hours, 43,486 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING A HOLDING PATTERN, THE F/A REQUESTED MORE HEAT FOR A COLD CABIN.  AFTER THE COCKPIT CREW ADJUSTED THE TEMPERATURE UP, THE F/A REPORTED SMOKE AND HAZE FILLING CABIN.  COCKPIT CREW DONNED O2 MASKS AND ADJUSTED THE TEMP BACK DOWN AND HAZE DISSIPATED.  MAINTENANCE CLEANED THE APU INLET AS A PRECAUTION AND COMPLETED A DUCT BURNOUT.  NO FURTHER SMOKE, HAZE, ODOR NOTED.
